CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Mixed Hessian inequalities and uniqueness in the class E(X,ω,m)

S. Dinew ; Hoang Chinh Lu (Institutionen för matematiska vetenskaper, matematik)
Mathematische Zeitschrift (0025-5874). Vol. 279 (2015), 3-4, p. 753-766.
[Artikel, refereegranskad vetenskaplig]

We prove a general inequality for mixed Hessian measures by global arguments. Our method also yields a simplification for the case of complex Monge–Ampère equation. Exploiting this and using Kołodziej’s mass concentration technique we also prove the uniqueness of the solutions to the complex Hessian equation on compact Kähler manifolds in the case of probability measures vanishing on (Formula presented.)-polar sets.

Denna post skapades 2014-11-10. Senast ändrad 2017-07-03.
CPL Pubid: 205546


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur